MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING CR LEFT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING CR LEFT 10 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42512000410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: unknown tibial tray: catalog#ni, lot#ni; unknown femoral component: catalog#ni, lot#ni.G2: foreign: australia.The product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty on an unknown date.Subsequently, on an unknown timeframe post-implantation, the patient underwent revision surgery of the polyethylene bearing due to stiffness in the joint.It was reported that no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual examination of the provided picture identified some foreign material on the explanted articular surface.As the product was not returned, further evaluations could not be performed.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING CR LEFT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19703861
Report Number3007963827-2024-00261
Device Sequence Number20763252
Product Code MBH
UDI-Device Identifier00889024235045
UDI-Public(01)00889024235045(17)250131(10)64556626
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number42512000410
Device Lot Number64556626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexFemale